# SDR DL73K010075

- Difficulty date: January 15, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 48,123 hours, 37,630 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Left A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT HEARD POP IN OVERHEAD NEAR FRONT OF A/C    JUST AFTER INITIATION OF T/O POWER.  ANOTHER POP AT V1.  AFTER T/O SMOKE FILLED CABIN.  AFTER DISCOVERY OF SMOKE IN CABIN SHUT OFF PACKS.  SMOKE STARTED TO DISSIPATE.  FOUND LEFT PACK MIX CHAMBER DUCT BLOWN AND DIST DUCT DAMAGE.  REPLACED BOTH DUCTS AND INSPECTED AND REPLACED BOTH COALESCER BAGS.  ALL LEAK CK GOOD.
